My son is 23 months old and up until Thursday night, as been totally healthy.
At 9am he has a short seizure, and was taken to the local ER. He has been since since Tuesday with the stomach flu (vomiting and diarrhea, no fever above 99.3). The ER did some labs, which were a little off, but not enough to cause the seizure. At approx 11am, he has another one, tonic clonic, lasting about 4 min. They pushed Adivan and he was knocked out for a few hours with that and being Post Dictal. He came out of that around 2pm and was playing and getting back to being himself. At 3:45pm he has another seizure, about 1 min in duration, and again Adivan was given. Same thing, about 2 hours later he was coming out of it, playing in the ER bed, acting normal, and at 7pm had another. They did the Adivan, and then around 9 gave dilantin to help. When he finally came out of the post dictal phase he was having issues with balance, his head would flop around and he did not seem like himself at all. He would keep his eyes closed, speech was very limited, and he was overall irritated with everything and anything.
We were given a room in the stepdown PICU, and around 2am after he was still agitated with everything , and borderline combative for a 2 year old, they gave him another dose of Adivan to knock him out. That did not work. He would sleep for about 2-5 minutes, and then back up for 5-10min.
The next morning they gave him Keppra and same effects. They were blaming the impaired motor skills on the Adivan/Dilantin but seems that now (Sat 11am) there are no changes and it was over 36 hours since they were given.
The CT came back fine, as did the EEG. Theres talk about a MRI but that has not happened yet.
Does anyone have any advise to help???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?